| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
11/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign: france.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that patient underwent left knee revision approximately fifteen (15) years post initial surgery due to the pain which was caused by the metal marker embedded in the bearing having detached into the joint.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h10.Visual examination of the provided pictures identified that the bearing has wear on the lateral side which is the likely cause of one of the tantalum x-ray marker balls being released from the bearing.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Device is used for treatment.Radiographs were provided but were grainy and not dated therefore a hcp review would not enhance the investigation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.